MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734061
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9733763, version: 2.2.6.A medtronic representative went to the site to test the equipment.It was confirmed a "error connection" occurred when trying to download some series of a patient.The system did not pass the system checkout and further service was pending.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, some data series could not be downloaded onto the navigation system.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
A software analysis was initiated as part of the investigation.Analysis found that the reported behavior was the intended functionality of the software.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.It was reported that the probable cause of the issue is due to compressed studies being sent and the software is not able to open compressed studies.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION I7 INTEGRATED NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9317858
Report Number1723170-2019-05604
Device Sequence Number10860419
Product Code HAW
UDI-Device Identifier00613994667458
UDI-Public00613994667458
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734061
Device Catalogue Number9734061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer12/18/2019
04/06/2020
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/07/2020
04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1